Stiff neck and pressure side of head behind ears

michael Community Member April 03, 2007
  • I have high pressure and have been on carvedilol for about 10 days. Would like to know why the side effect of medicine(carvedilol) cause my neck to be stiff and my head feels like pressure on both sides? This is the third medication I have been on in the last two months, all the beta-blockers have the same effect.
2 Comments
  • Anonymous
    Anonymous
    Apr. 23, 2009

    I too have pressure on left side of head after takeing carvedilol?

  • BrendanS
    Apr. 10, 2007

    Michael:

    I am forwarding your medical inquiry about your medicine's abnormal side effects to our expert. While awaiting the expert's specific response, I would recommend that you peruse http://www.healthcentral.com/heart-disease/diet-and-exercise.html to see if any new approaches to diet or exercise alleviate some of your stiff neck and head pressure...

    RHMLucky777

    Read More

    Michael:

    I am forwarding your medical inquiry about your medicine's abnormal side effects to our expert. While awaiting the expert's specific response, I would recommend that you peruse http://www.healthcentral.com/heart-disease/diet-and-exercise.html to see if any new approaches to diet or exercise alleviate some of your stiff neck and head pressure symptoms.

    Hope this is helpful,
    BrendanS